Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publications


2021 | Journal Article | IST-REx-ID: 6965 | OA
The positivity of local equivariant Hirzebruch class for toric varieties
K.P. Rychlewicz, Bulletin of the London Mathematical Society 53 (2021) 560–574.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9572 | OA
Acyclic subgraphs of tournaments with high chromatic number
J. Fox, M.A. Kwan, B. Sudakov, Bulletin of the London Mathematical Society 53 (2021) 619–630.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 9573 | OA
Universality of random permutations
X. He, M.A. Kwan, Bulletin of the London Mathematical Society 52 (2020) 515–529.
View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

issn=0024-6093

Search

Filter Publications